MAUDE Adverse Event Report: ETHICON INC. BLAKE CARDIO CONNECTOR 1:1; CATHETER, IRRIGATION

ETHICON INC. BLAKE CARDIO CONNECTOR 1:1; CATHETER, IRRIGATION
Model Number BCC1
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported a patient underwent an unknown surgery on an unknown date and a cardiac drain connector was used.During procedure, red fibrous foreign matter was found in the sterile package, it was not used.Further details are not provided.There were no adverse consequences to the patient.
 
Additional Manufacturer Narrative
Product complaint #(b)(4); evaluation: one sealed pouch as complaint sample was received for evaluation, during visual inspection, red fibrous foreign matter in sterile package was observed.One sealed pouch as complaint sample was received for evaluation, during visual inspection, tiny red fibrous foreign matter in sterile package was observed.Retention sample of complaint lot were checked and found satisfactory.Earlier, capa, was already taken, and detailed investigation was shared.Corrective action was taken, as hair / fibre was received in tyvek pouch from supplier, and the actions were requested from supplier, these actions are under progress at manufactrurers end.During investigation of the complaint, bmr and retained sample review was performed.No discrepancy as per the reported defect was observed.The device history records were reviewed and the manufacturing criteria was met prior to the release of this lot.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
BLAKE CARDIO CONNECTOR 1:1
Common Device Name
CATHETER, IRRIGATION
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
DEGANIA INDIA
251, sector-6, imt manesar
gurugram
IN  
Manufacturer Contact
elba bello
1000 route 202
raritan, NJ 08869
9083863534
MDR Report Key17034605
Report Number2210968-2023-03971
Device Sequence Number6516194
Product Code GBX
UDI-Device Identifier10705031023314
UDI-Public10705031023314
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
CL I EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/31/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBCC1
Device Catalogue NumberBCC1
Device Lot NumberJ2141356
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/15/2023
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/09/2023
Initial Report FDA Received Date05/31/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/31/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown